# SDR ABXA20131005577

- Difficulty date: October 5, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 60,529 hours, 45,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32301
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED BS 434, STRINGERS 31-32R.  SKIN REPAIRED IAW COI59981-001 AND REA B653-607-24-MR ACFT WAS GROUNDED.
